Duke Mathematical Journal

The imbedding of a ring as an ideal in another ring

R. E. Johnson

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 20, Number 4 (1953), 569-573.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077465463

Digital Object Identifier
doi:10.1215/S0012-7094-53-02057-2

Mathematical Reviews number (MathSciNet)
MR0058579

Zentralblatt MATH identifier
0051.26502

Subjects
Primary: 09.1X

Citation

Johnson, R. E. The imbedding of a ring as an ideal in another ring. Duke Math. J. 20 (1953), no. 4, 569--573. doi:10.1215/S0012-7094-53-02057-2. https://projecteuclid.org/euclid.dmj/1077465463


Export citation